Alert archive / Wyoming / Special Weather Statements in 2011
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Jul 19, 2011, 2:04 PM MDT. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2011, 2:04 PM MDT (20:04 UTC)
- Expired
- Jul 19, 2011, 2:45 PM MDT
- In force
- 41 min
- Issued by
- NWS Riverton, WY
The radar
The Riverton/Lander radar (KRIW), 148 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2313 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382
WWUS85 KRIW 192004
SPSRIW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
204 PM MDT TUE JUL 19 2011
WYZ019-030-192045-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-
204 PM MDT TUE JUL 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
245 PM MDT...
AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAMSUTTER...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
RURAL EASTERN SWEETWATER COUNTY THROUGH 245 PM MDT
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 157 AND
183.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4198 10836 4204 10751 4167 10784 4167 10793
4160 10795 4152 10828
TIME...MOT...LOC 2004Z 221DEG 19KT 4170 10794
$$
WOLCOTTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jul 19, 1:44 PM MDT, 20 minutes earlier.
Area forecast discussion, Jul 19, 1:44 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 144 PM MDT TUE JUL 19 2011 SHORT TERM...TONIGHT THROUGH FRIDAY SUBTROPICAL MOISTURE PLUME CONTINUES OVER THE AREA WITH SOME MID LEVEL DRYING WORKING INTO THE FAR WEST. THUNDERSTORMS FIRING ACROSS THE CENTRAL ZONES ATTM WITH A COUPLE STRONG CELLS. DISTURBANCES IN THE FLOW ARE GENERALLY GOING TO STAY JUST SOUTHEAST OF OUR AREA IN NORTHERN COLORADO AND SOUTHEAST WYOMING. HOWEVER...ENOUGH HEATING HAS OCCURRED TO COMBINE WITH 40 TO 50 DEW POINTS TO PRODUCE AN ACTIVE AFTERNOON AND EVENING OF CONVECTION. THE FAR WEST...IS A ANOTHER CHALLENGE. THE AFOREMENTIONED MID LEVEL DRYING HAS OCCURRED BUT THE SURFACE MOISTURE IS REMAINING. IN ADDITION...THE APPROACHING COLD FRONT AND UPPER JET STREAK WILL PROVIDE INCREASING DYNAMICS BY EARLY EVENING. THIS AREA WILL HAVE TO BE WATCHED THROUGH THE EVENING HOURS FOR SOME STRONGER CELLS. THE APPROACHING SHORTWAVE THEN SUPPRESSES THE SUBTROPICAL PLUME TO THE SOUTH FOR A COUPLE DAYS WITH LITTLE OR NO CONVECTION ACROSS THE FORECAST AREA THROUGH THURSDAY. DID LEAVE IN THE ISOLATED ACROSS SOUTHEASTERN SWEETWATER WEDNESDAY AFTERNOON JUST IN CASE THE PLUME IS NOT TOTALLY SUPPRESSED SOUTH OF US. OTHERWISE...THE NEXT CHANCE OF THUNDERSTORMS WILL SPREAD INTO THE NORTHWEST ON FRIDAY WITH THE APPROACH OF THE NEXT SHORTWAVE DIGGING INTO THE PACIFIC NORTHWEST AND NORTHERN GREAT BASIN. SOME OF THESE STORMS COULD BE QUITE STRONG. A TAD COOLER BEHIND THIS FRONT ON WEDNESDAY THEN IT WILL WARM UP ONCE AGAIN THURSDAY AND FRIDAY. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY DRY...BREEZY/WINDY AND VERY WARM WEATHER PREVAIL ACROSS MOST OF THE AREA FRIDAY. A COLD FRONT WILL PUSH ACROSS THE NORTH FRIDAY NIGHT AND BRING SLIGHTLY COOLER AND DRY WEATHER ON SATURDAY. MAINLY DRY WEATHER...LIGHT WIND...AND ABOVE NORMAL TEMPERATURES FOLLOW SUNDAY AND MONDAY. CHANCES OF SHOWERS AND THUNDERSTORMS RETURN TO THE WEST ON TUESDAY. UPPER LOW OVER SOUTHERN ALASKA EARLY THIS MORNING WILL DIVE SOUTH AND BOTTOM OUT OVER SOUTHERN BRITISH COLUMBIA THURSDAY...AND THEN LIFT INTO STRONG DOWNSTREAM RIDGE ACROSS CENTRAL CANADA. LESS SPREAD EXISTS BETWEEN 00Z TUE MODEL RUNS WITH GFS DETERMINISTIC REMAINING ON THE SLOW END OF GUIDANCE. CONSENSUS IS TOWARD THE FAST END OF GUIDANCE WITH UPPER LOW ACROSS EASTERN ALBERTA BY 00Z SATURDAY. MONSOONAL TAP IS SUPPRESSED TO THE SOUTH AND EAST AHEAD OF THIS TROUGH...WITH MOISTURE/LIFT CLIPPING THE NORTH LATE FRIDAY. AFTERWARDS...UPPER TROUGH SHARPENS ALONG 130W OVER THE WEEKEND WITH UPPER HIGH/RIDGE BUILDING DOWNSTREAM OVER THE ROCKIES. GFS/GEFS MEAN OFFER THE MOST CONSISTENT SOLUTION WITH HIGH CENTER OVER CO/NM MONDAY WHILE THE ECMWF IS SHOWS BROADER RIDGE ACROSS THE SOUTHERN U.S. WITH HIGH CENTER FURTHER EAST. FORECAST WEIGHTED TOWARD GFS MORE CONSISTENT SOLUTION. THUS...ABOVE NORMAL TEMPERATURES RETURN SUNDAY AND MONDAY WITH JUST SLIGHT CHANCES OF LATE DAY CONVECTION IN THE VICINITY OF BIG HORN MOUNTAINS AND EAST. 130W UPPER TROUGH BEGINS TO PUSH INLAND TUESDAY WITH SOME MONSOONAL MOISTURE PULLED NORTHWARD ACROSS WESTERN WYOMING. GFS ALSO PULLS UP THERMAL RIDGE (20C AT H7...36C AT H85) ACROSS CENTRAL WYOMING TUESDAY...A SCENARIO THAT WOULD RESULT IN NEAR RECORD HEAT WITH SOME TRIPLE DIGITS. AVIATION... A PROMINENT PACIFIC SHORTWAVE TROUGH OF LOW PRESSURE WILL TRACK ACROSS WYOMING THROUGH TONIGHT. THIS WILL RESULT IN SCATTERED THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL WYOMING LATE THIS AFTERNOON WITH NUMEROUS THUNDERSTORMS EXPECTED ACROSS MUCH OF SWEETWATER COUNTY INCLUDING KRKS...THE UPPER GREEN RIVER BASIN INCLUDING KPNA AS WELL AS THE WIND RIVER MOUNTAINS...THE SALT AND WYOMING RANGES AND THE BIG HORN MOUNTAINS. THESE STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL AND SMALL HAIL RESULTING IN LOCAL MVFR AND ISOLATED IFR CONDITIONS. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. RAPID CLEARING IS EXPECTED BEHIND THE TROUGH AXIS AFTER MIDNIGHT WITH ANY SCATTERED THUNDERSTORMS LIMITED TO NORTHWEST WYOMING INCLUDING KPNA AND KJAC. VFR CONDITIONS ARE EXPECTED WEDNESDAY. FIRE WEATHER... AN ACTIVE AFTERNOON AND EVENING OF THUNDERSTORMS WILL BE REPLACED BY MUCH DRIER CONDITIONS WEDNESDAY THROUGH THURSDAY. IT WILL CONTINUE QUITE WARM WITH DRIER MIN RH'S THE NEXT COUPLE AFTERNOONS IN THE TEENS. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...AEM AVIATION...LIPSON FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 19, 5:00 AM MDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT TUE JUL 19 2011 WYZ001>020-022>030-201100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT TUE JUL 19 2011 ...FLOOD ADVISORY IN EFFECT THROUGH WEDNESDAY AFTERNOON FOR THE SHOSHONE RIVER IN PARK COUNTY DOWNSTREAM OF BUFFALO BILL RESERVOIR... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT RIVERS AND CREEKS WILL REMAIN HIGH AND SWIFT IN MANY AREAS...FOR AT LEAST THE NEXT SEVERAL DAYS. HOWEVER...OVER THE NEXT SEVERAL DAYS...MOST OF THE RIVERS AND CREEKS WILL CONTINUE TO SLOWLY RECEDE. ONLY LOCALIZED MINOR FLOODING OF MAINLY AGRICULTURE OR LOW LYING AREAS ARE EXPECTED. SHOWERS AND THUNDERSTORMS EXPECTED THROUGHOUT THE DAY WITH COVERAGE INCREASING THIS AFTERNOON. SHOWER AND THUNDERSTORMS MAY PERSIST INTO THE EARLY EVENING HOURS TONIGHT. STORM ACTIVITY WILL HAVE THREATS OF GUSTY WIND TO 45 MPH...SMALL HAIL AND PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY WEDNESDAY THROUGH FRIDAY...BREEZY TO WINDY...WARM AND VERY DRY CONDITIONS WILL INCREASE THE FIRE DANGER ACROSS SOUTH AND CENTRAL WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
In the hours before
Special weather statement, Jul 19, 12:44 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1244 PM MDT TUE JUL 19 2011 WYZ030-191930- EAST SWEETWATER COUNTY WY- 1244 PM MDT TUE JUL 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL 130 PM MDT... AT 1240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF STATE HWY 430 MILE MARKER 20...OR 19 MILES SOUTHEAST OF ROCK SPRINGS...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 25 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... I80 EXIT 136 AND POINT OF ROCKS AROUND 115 PM MDT. I80 EXIT 139 AROUND 120 PM MDT. I80 EXIT 142 AROUND 125 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 127 AND 173. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4188 10871 4167 10793 4126 10856 4148 10903 TIME...MOT...LOC 1843Z 215DEG 20KT 4151 10886 LIPSON
Special weather statement, Jul 19, 1:32 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
132 PM MDT TUE JUL 19 2011
WYZ019-030-192000-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-
132 PM MDT TUE JUL 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
200 PM MDT...
AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR I80 EXIT 165...OR 7 MILES WEST OF
WAMSUTTER...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
I80 EXIT 170 AROUND 140 PM MDT.
WAMSUTTER AROUND 145 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 145 AND
180.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4154 10858 4198 10836 4204 10750 4202 10750
4150 10809
TIME...MOT...LOC 1932Z 240DEG 20KT 4168 10810
WOLCOTTSpecial weather statement, Jul 19, 1:36 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 136 PM MDT TUE JUL 19 2011 WYZ004-008-192000- BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY- 136 PM MDT TUE JUL 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN COUNTY IN NORTH CENTRAL WYOMING...AND NORTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 200 PM MDT... AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARLAND...OR 6 MILES EAST OF POWELL...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... BYRON AROUND 150 PM MDT. U.S. HWY 14A MILE MARKER 40 AND DEAVER AROUND 155 PM MDT. HWY 310/789 MILE MARKER 240...COWLEY AND LOVELL AROUND 200 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4499 10855 4499 10804 4462 10864 4475 10881 TIME...MOT...LOC 1936Z 228DEG 22KT 4475 10862 WOLCOTT
Special weather statement, Jul 19, 1:50 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
150 PM MDT TUE JUL 19 2011
WYZ006-192030-
SOUTHEAST BIG HORN BASIN WY-
150 PM MDT TUE JUL 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHAKIE COUNTY UNTIL 230
PM MDT...
AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR U.S. HWY 20/789 MILE MARKER 160...OR 8 MILES
SOUTHWEST OF WORLAND...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
U.S. HWY 20/789 MILE MARKER 160 AROUND 200 PM MDT.
WORLAND...WORLAND MUNICIPAL AIRPORT AND WASHAKIE COUNTY FAIRGROUNDS
AROUND 210 PM MDT.
HWY 16/20/789 MILE MARKER 170 AROUND 220 PM MDT.
U.S. HWY 16 MILE MARKER 10 AROUND 230 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4416 10798 4416 10767 4395 10760 4381 10812
4397 10825
TIME...MOT...LOC 1950Z 239DEG 18KT 4394 10807
WOLCOTTSpecial weather statement, Jul 19, 2:04 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
204 PM MDT TUE JUL 19 2011
WYZ019-030-192045-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-
204 PM MDT TUE JUL 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
245 PM MDT...
AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAMSUTTER...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
RURAL EASTERN SWEETWATER COUNTY THROUGH 245 PM MDT
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 157 AND
183.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4198 10836 4204 10751 4167 10784 4167 10793
4160 10795 4152 10828
TIME...MOT...LOC 2004Z 221DEG 19KT 4170 10794
WOLCOTTThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:16 PM MDT | Special Weather Statement | RIW | Fremont | 29 min |
| Jul 18, 6:40 PM MDT | Special Weather Statement | RIW | Fremont | 35 min |
| Jul 18, 7:52 PM MDT | Special Weather Statement | RIW | 23 min | |
| Jul 18, 8:11 PM MDT | Special Weather Statement | RIW | 34 min | |
| Jul 19, 12:44 PM MDT | Special Weather Statement | RIW | Sweetwater | 46 min |
| Jul 19, 1:32 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jul 19, 1:36 PM MDT | Special Weather Statement | RIW | Big Horn | 24 min |
| Jul 19, 1:50 PM MDT | Special Weather Statement | RIW | Washakie | 40 min |
| Jul 19, 2:30 PM MDT | Special Weather Statement | RIW | Washakie | 45 min |
| Jul 19, 2:38 PM MDT | Special Weather Statement | RIW | Teton | 37 min |
| Jul 19, 3:35 PM MDT | Special Weather Statement | RIW | Teton | 40 min |
| Jul 19, 4:00 PM MDT | Special Weather Statement | RIW | Sweetwater | 45 min |
| Jul 19, 4:05 PM MDT | Special Weather Statement | RIW | Sublette | 40 min |
| Jul 19, 5:03 PM MDT | Special Weather Statement | RIW | Uinta | 57 min |
| Jul 19, 5:04 PM MDT | Special Weather Statement | RIW | Teton | 41 min |
| Jul 19, 5:44 PM MDT | Special Weather Statement | RIW | Teton | 61 min |
Nearby
Special Weather Statements in Wyoming, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.